Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Hair fall problem, weak roots of hair. Using novaphene, anemigo medication. Solution?

Hi Sir, i have hair loss problem and consulted doctor who advised me to take novaphene and anemigo tablets one each a day and advised me to take sebamed shampoo . Its been 10 days and now i see my hair loss is even more increased. The strands just fall down after i bath. i see that the root of the hair is becoming weak and falling down on the floor even without touching. Could you please help me find a solution for my problem. Thanks in advance.
Asked On : Sun, 21 Oct 2012
Answers:  2 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Do stop the medication you are on if they are causing the hair fall to increase.

Apply Minoxidil 5% solution to the scalp this will improve the blood circulation to the scalp and help in growth and maintain the health of the hair.

Hope I answered your query.


Answered: Sun, 21 Oct 2012
I find this answer helpful
Dermatologist Dr. Praveen Rodrigues's  Response
Jul 2012
Hi there Sweksha!

Thanks for writing in to this HCM site!

Is this doctor you consulted a dermatologist, trichologist or cosmetologist?

In 10 days, no hair loss is going to either stop nor is the hair going to grow unless a certain gentleman by the name of P.C.Sorkar intervenes!!

On a more serious note, i empathise with your hair loss isssues & note that clumps of hair seeming to be falling off especially after bath!

I would advise you firstly, not to focus too much on this is a cycle that never stops. Speaking of cycles, hair goes through different cycles of growth, dormancy & loss & it is very possible that most of yours are now in the 'loss' phase & this will take care of itself in time.

Please do consult a second dermatologist in your area to help you out on the ground as dermatology is a very visual field & one needs to physically aseess various parameters' including your stress levels et al before opining!

I recommend using 2% Minoxidil lotion twice/daily on dry scalp in the interim in addition to your current regime to 'arrest ' the hair loss & help you grow hair!

Do feel free to pay a second dermatologist a visit at the earliest.

Best regds & Wish you a great head of hair soon!

Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist
Vikram Hospital, Bangalore, India
Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor